Flow-gauge Slavnov-Taylor identities for Zwanziger's gauge fixing



Downloads per month over past year

Fernández Álvarez-Estrada, Ramón and Muñoz Sudupe, Antonio (1988) Flow-gauge Slavnov-Taylor identities for Zwanziger's gauge fixing. Physical review D, 37 (8). pp. 2340-2343. ISSN 0556-2821

[thumbnail of FernándezÁlvarezEstradaRamón11LIBRE.pdf]

Official URL: http://dx.doi.org/10.1103/PhysRevD.37.2340


The generalization of the Slavnov-Taylor identities for the stochastically quantized Yang-Mills field theory with either Zwanziger gauge fixing or, equivalently, Faddeev-Popov Bow-gauge fixing in one higher dimension is presented. Those exact relationships among Green’s functions in the stochastically quantized theory are derived by extending suitably Slavnov's method. As a consequence there is no renormalization of the longitudinal part of Green’s functions in α=0, to all perturbative orders. Based on the general identities, the divergent longitudinal part of the two-point Green’s function is calculated to second order for α= 1, and it is found to agree with other independent calculations.

Item Type:Article
Additional Information:

© 1988 The American Physical Society. We are indebted to Professor M. B. Halpern for many valuable suggestions; one of us (A.M.S.) would also like to thank the hospitality extended to him by the Theory Group at the Lawrence Berkeley Laboratory where this work was completed. This work was supported by the Director, Office of Energy Research, Office of High Energy and Nuclear Physics, Division of High Energy Physics of the U.S. Department of Energy under Contract No. DE-AC03-76F00098. This work was partially supported by the Plan Movilizador de Fisica de Altas Energias (Comision Asesora de Investigacion Cientifica y Tecnica, Spain).

Uncontrolled Keywords:Astronomy and astrophysics; Physics, particles and fields
Subjects:Sciences > Physics
ID Code:35119
Deposited On:20 Jan 2016 14:59
Last Modified:23 Apr 2018 14:37

Origin of downloads

Repository Staff Only: item control page